MathSciNet Relay Station
MathSciNet bibliographic data
MR942759 82A43 (60K35)
Gandolfi, A.; Keane, M.; Russo, L. On the uniqueness of the infinite occupied cluster in dependent two-dimensional site percolation. Ann. Probab. 16 (1988), no. 3, 1147–1157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement